練習問題(数値は架空のもので、臨床上の指針ではありません)。 サイズ D の酸素ボンベ(係数 0.16 L/psi)は 1600 psi を示し、5 L/min で使用されています。安全残圧200 psiを保つ場合、何分 t 持ちますか。分の整数に切り捨ててください。
1600 psif = 0.16 L/psi5 L/min200 psi
t = min
2.酸素療法と呼吸の計算むずかしい
練習問題(数値は架空のもので、臨床上の指針ではありません)。 水容量 2 L のボンベが 170 bar まで充填され、8 L/min で使用されています。ガスの容量は、おおよそ水容量 × 圧力です。この演習では、ボンベは 20 bar で交換します。交換が必要になるまで何分 t ですか。分の整数に切り捨ててください。
A patient with heart failure takes furosemide once a day. When is the best time to take it?
AWhenever the ankles look swollen, on those days only
BJust before the evening meal, with a large drink
CAt bedtime, so the effect lasts through the night
DIn the morning, to avoid needing the toilet at night
8.内科外科看護:循環器と呼吸器むずかしい
A patient on spironolactone and an ACE inhibitor has a potassium of 6.8 mmol/L (6.8 mEq/L) with peaked T waves. What is usually given first to protect the heart?
NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。
各項目を採点する
RR 18/min → 0
SpO₂ 98% → 0
空気吸入 → 0
SBP 150 mmHg → 0
HR 58/min → 0
意識清明 (A) → 0
T 35.5 °C → 1
合計点と赤の点数(単独で3点)
NEWS2 = 0 + 0 + 0 + 0 + 0 + 0 + 1 = 1
3点のパラメータはありません。
リスク群
低
答え
低
7.内科外科看護:循環器と呼吸器
答え: D · In the morning, to avoid needing the toilet at night
これが答えになる理由
Loop diuretics produce a brisk diuresis that lasts several hours. Taking them in the morning (and a second dose by early afternoon if prescribed) avoids nocturia, broken sleep and night-time falls.
答え
D · In the morning, to avoid needing the toilet at night
8.内科外科看護:循環器と呼吸器
答え: D · Intravenous calcium gluconate or chloride
これが答えになる理由
Severe hyperkalaemia with ECG changes is an emergency. IV calcium stabilises the myocardium within minutes. Insulin with glucose and nebulised salbutamol shift potassium into cells, and the cause (here spironolactone and the ACE inhibitor) is stopped. Cardiac monitoring is essential.